# SDR 2025F00229

- Difficulty date: August 15, 2025
- Submitted: September 24, 2025
- Operation: General aviation
- Aircraft: PJSKY
- Make and model: Bnorm BN2A
- Aircraft serial: 0885
- Aircraft time: 22,847 hours, 55,891 cycles
- Engine: Lyc O540E4C5
- Engine time: 9,806 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: O540E4C5
- Part serial: RL1792640
- Condition: Failed
- Location: Left
- Part time: 10,006 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

FLT NUMBER: DVR023, ENGINE FAILURE AND EMERGENCY LANDING.  SHORTLY AFTER DEPARTURE FROM BON, THE CREW EXPERIENCED A LOSS OF FUEL PRESSURE AND OBSERVED A DECREASING OIL PRESSURE ON THE LEFT-HAND (LH) ENGINE. DUE TO THESE CRITICAL INDICATIONS, A PRECAUTIONARY SHUTDOWN WAS PERFORMED AND A MAYDAY CALL WAS ISSUED. THE AIRCRAFT RETURNED TO BON FOR AN EMERGENCY LANDING AND THE AFFECTED LH ENGINE WAS FEATHERED PRIOR TO LANDING.  THE LH ENGINE WAS DECLARED UNSERVICEABLE (U/S) AND SUBSEQUENTLY REPLACED.  A DUPLICATE INSPECTION, INCLUDING A RETURN TO SERVICE INSPECTION (RII), WAS PERFORMED ON THE REPLACEMENT ENGINE.  A MALFUNCTION DEFECT REPORT (MDR) WAS SUBMITTED ACCORDING TO CCAR 5.4.1.5,  3 DAYS AFTER THE INCIDENT.  THE CURACAO CIVIL AVIATION AUTHORITY (CCAA) IS CURRENTLY AWAITING A TEARDOWN REPORT FOLLOWING THE OVERHAUL OF THE AFFECTED ENGINE, WHICH WILL BE SENT TO THE OVERHAUL FACILITY. LYCOMING WILL BE NOTIFIED OF THE INCIDENT FOR FURTHER INVESTIGATION AND FOLLOW-UP.
